MathSciNet Relay Station
MathSciNet bibliographic data
MR2168416 47A10
Aiena, Pietro; Carpintero, Carlos; Rosas, Ennis Some characterizations of operators satisfying $a$-Browder's theorem. J. Math. Anal. Appl. 311 (2005), no. 2, 530–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement